# SDR UIEA2023051000449

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA CRACK WAS FOUND ON 1EA FASTENER HOLE AT BS 2231 S16L FRAME ON THE MOST O/B LAYER APPROX 0.040" IN DEPTH AT 3 O'CLOCK POSITION RUNNING FWD ( FRAME FWD INNER CHORD )( CRACK AREA REPAIRED AS PER RI NO : RI-53-60-16252 REV A ( REPAIRED ) WAS TIME-LIMITED CATEGORY C  )
